# SDR SIMA20140304001

- Difficulty date: March 4, 2014
- Submitted: March 5, 2014
- Operation: Air carrier
- Aircraft: N842AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145673
- Aircraft time: 28,157 hours, 23,741 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ROW 14 EMERGENCY LIGHT INOPERATIVE.  R & R ELECTROLUMINESCENT STRIP IAW AMM 33-50-12.  OPERATIONS CHECKED GOOD.
